The International journal of neuroscience · 2019
Case report: immune-mediated cerebellar ataxia secondary to anti-PD-L1 treatment for lung cancer.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tan Yun Yi, Rannikmäe Kristiina, Steele Nicola
Аннотация
Case presentation: A 66-year-old gentleman with metastatic non-small-cell lung cancer developed a wide-based gait following treatment on a clinical trial with cytotoxic chemotherapy and an anti-PD-L1 drug. He had no other significant past medical history of note. Brain imaging, blood tests and lumbar puncture did not reveal a structural, biochemical, paraneoplastic or infective cause. The main differential diagnoses were immune-mediated toxicity or a paraneoplastic syndrome. He was started on prednisolone on the suspicion that his symptoms represented an immune-mediated toxicity. His condition improved following this and his immunotherapy treatment was discontinued. Upon steroid withdrawal, his symptoms recurred and responded to further prednisolone. Conclusions: Immune-mediated toxicities can affect any part of the nervous system and should form part of the differential diagnosis for new neurological symptoms in a patient receiving immunotherapy. Corticosteroids should be the first-line treatment of immune-mediated toxicities. Immunotherapy should be permanently discontinued following severe toxicities.